# SDR ASAA2022062138808

- Difficulty date: June 21, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 4,251 hours, 1,410 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Packing
- Part number: M834851225
- Condition: Worn
- Location: #2 Eng Oil Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE SHOWS EVIDENCE OF EXTERNAL OIL LEAKAGE WITH OIL ON COWLING.  GROUNDED - YES. PERFORMED BOTH EXTERNAL SURFACES AND OIL SYSTEM INSPECTION REF B737-9 AMM 79-00-00-210-801-G00 AND 79-00-00-210-802-G00. USING A BLACKLIGHT, FOUND #2 ENGINE OIL TANK SOAKED IN OIL. REPLACED OIL TANK FILLER CAP O-RING REF AMM TASK 79-11-03/401. LEAK CHECK GOOD. ALL COWLING THROROUGHLY CLEANED OF RESIDUAL OIL AS WELL AS SURROUNDING COMPONENTS.
